# SDR SWIA971758

- Difficulty date: April 10, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 11,538 hours, 10,466 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTBOARD GROUND SPOILER FAULT STATUS MESSAGE WITH ABNORMAL STALL SPEED INDICATION ON AIRSPEED TAPE, INDICATED  RED LINE AT 165 KIAS IN THE CLEAN CONFIGURATION.  RETURNED TO SLC.  INTERROGATED FCC DIAG NOSTICS COMPUTER AND FOUND NO FAULTS IN STALL PROTECTION SYSTEM AND AOA FEEDBACK.  OPERATED GROUND LIFT, OPS CHECK GOOD.  NO FAULTS NOTED, UNABLE TO DUPLICATE DISCREPANCY.  TEST FLIGHT PERFORMED SUCCESSFULLY.
